Cheryl are you serious! Nine pills of neurotin a day. That sounds like a lot to me. I would check with the Dr. and make sure he didn't make a mistake. I tried to take Lyrica which is like neurotin and it had too many side effects for me. Please check that out before you take nine tomorrow. Hope you can rest tonite. I had a bad day. Get so depressed when I try to do anything and give completely out. The biggest thing I tried to do unsuccessfully was hang a picture. The nail kept falling and by the time I picked it up three times I didn't have the energy to use the hammer. Maybe tomorrow will be better. Have to go shopping. Maybe I'll buy me something pretty and feel better. Take care Cheryl. Don't know what your schedule is but hope you don't have to work on the week-end. If not get a good book, lots of chocolate and REST, REST, REST. Love ya, Phyllis
good morning phyllis,and all...i have a pharmacist in my store so i think i'll ask her if taking this many pills of Neurontin sounds right...on the note the dr. wrote for me,said to gradually up to 3 capsules 3 times a day,so i'm trying to figure out what she meant,or if maybe the pharmacy made a mistake...i read the side affects and can cause dizziness,and should use caution when having to be alert,or using machinery,and i really have to be alert when i'm using that saw ya know,and i really dont want to let my boss know this neither cuz of the last time...it may cause dizziness,but it might not neither,ya know...and side affects can go away too,once you start taking regularly...so i dont want this to be a big deal with my boss,if it need not be ya know...but the ammount of pills in this prescription (270 pills), would add up to 3 pills,3 times a day though,for a 30 day supply...dang i hate taking pills,and now i gotta medicine cabinet full seems like...and yes i work weekends phyllis,thursdays are my day off...weekends are hell on me too cuz this is the busiest store in our company...i am taking vacation the middle of june and cant hardly wait because i need one now...well i hope you're feeling better today phyllis,and everybody else too...love ya'll cheryl
HI Cheryl, Janet, Phill ,Mugs, Phyllis, and everyone. cheryl I take neutontin also 3 300 mg and it dose help me it's about the only meds this quack will order, but I take them at bedtime, this may be the rreason I don't have the same systoms as you. You might ask your Dr about taking them before bed time this may help. Ronnie
Hi Cheryl Phyllis, Mugs, Ronnie and everyone Jan, etc....
My gosh Cheryl, 9 pills does sound like alot- I was on Neurotin last year and was only taking it at night also. But not that much..... It makes you more fatigued than you probably already are????
Anyho- Dr. Bruno wanted my doctor to take me off that because it is more for people that are diabetic with the nerve pain. So that is what we did- I think also if I remember I was getting some side affects- but can't remember for sure... Be careful what you take with other meds- each doctor needs to know what you are on and not have you strung out in lu lu land- .. although sometimes I feel I could go there - LOL...
Sounds like you are on the road to either changing jobs or maybe going on SSD- this is good- your body will love you.. You my friend need to take a Long Rest....
Cheryl, it is so difficult for our loved ones or others around us to understand what is happening to us.. I think that is one of the most trying things for most of us PPSers... The best one that gets my goat is when every muscle, nerve hurts all in different places and it at times feels like it is right in the bones and they reply -"But you look so good" - Agggghhhhhh!!!!! Somedays I can do things where other days I cannot do that same thing or I may start out doing tasks and all of a sudden BAM - yah hit a brick wall- this PPS stuff is something else- but to have a life we do need to "conserve to Preserve" Phyllis that is the saying.
Has anyone else read Dr. Bruno book? It is written so easy to understand and not just for PPSers but people with other problems can benefit... I highly recommend this book...
Cheryl, you are on the right track - Oh - why does the doctor need to do an EMG? You already know you have PPS- just to warn you it can be mighty painful and lordy girl sounds like right now you have enough pain... Just wondering - I have not had one down and really guess there is no reason - Anyone else here have an EMG?
good morning everybody...well i asked the pharmacist yesterday about this dosage and she looked it up in her book,and she says normally 6,anything more than six pills wont make you feel any better,but it did not say you couldnt take nine pills a day neither...she did recommend i gradually increase up to that though,because yesterday i was kinda not actually dizzy,but was like i was kinda swaying around when i'd be walking...so instead of taking 3 in the mornings,take one pill,then two in afternoon,and two at nite at first...they say side affects can go away once you've been taking them regularly...i dont know if it was that i wasnt in the cold too much yesterday,or if its the pills,but i wasnt in the excrutiating pain like i usually am,so made a note of that,and will see how today goes when i'm in the cold all day today...janet i really dont know why they're doing an EMG,but when i read something on the internet,it said an EMG is done when a diagnosis is in question...so if they have any doubt,i dont mind doing this EMG then because i have no doubts...i have heard too that these EMG's can be uncomfortable,but i hope its not too painful...if i can control this pain,it will sure help me to make it this year and a half,and maybe even a little longer if i'm doing ok then...but,at least i know i've got a way out now when i'm ready...this pharmacist that i got that Neurontin filled out at CVS,he said that too that they use this for Diabetic's,and i guess he took it too and said it caused a lot of dizziness with him and he stopped taking it...my primary care doctor said he uses it to treat fibromyalgia patients,so i'll take them till i see him in a couple weeks so i can let him know if its working by then...but i know just taking two pills a day wasnt even touching my pain though...i'll do the increasing a little at a time,like this other pharmacist suggested though...
i sure hope i'm on the right track here janet,but didnt agree much when this Neurologist said she didnt think it was so much as post-polio,as it was that my leg and foot have a deformity and all the surgeries i've had,would cause me these problems...but yet then too,she says if i do this work much longer,i will lose it in my arms and my good leg,and to me thats part of this post-polio...by the time i see her again,i will have seen my Physiatrist again,gotten the results of this MRI,and have this EMG done too,so we'll see what happens then...well i hope everybody is having a good day today...cheryl
hi janet,and everybody else...i get this EMG done thursday,so i dont have long to wait on that...the MRI and the EMG should be the only tests i need to have...i dont know why,but the last 3-4 days,i have not had the excrutiating pain,just a tired leg,at the end of the day...dont know if its the Neurotin and the increase,because i still worked the same at my job...so the other nite,i tried some of the physical exercises and a couple of them last nite,and they do tire out my leg even more...maybe its cuz this neurologist sees i dont have problems with my arms and my good leg,is why she tends to think its not post-polio,as much as its the deformity and surgeries i've had,but did say i would lose it everywhere else,if i do keep up this work i do...i hope i find out the results of this EMG,because its 3 months before i go back to see her again...i read too that after an EMG,you'll be sore for a few days,so working is just going to compound this too...well i hope you're all doing good...cheryl
Greetings All. I read some of the back posts since I haven't been on for a few days. I'm having skin integrity issues so I've been down for the last few days. I finally went to the doctor and they gave me diflucan and it seems to be working. I like the idea that you only have to take one pill. Love that.
Cheryl, I've read the posts for this week and it sounds like you are on the right track. I'm just sorry that getting better has to feel worse in the beginning.
I must be brain dead because when I've had my EMG's, it was a little irritating but I didn't experience anything much. Hmmmm. Maybe I got lucky. It's the test where they hook you up to a machine with wires in different places and the machine sounds real static-y?
Not much else going on around here. The weather is still not warm enough for me even though the sun tries to lure me outside. I'm feeling this winter the cold more than before. It just takes a minute or 2 and if it's cold, I immediately feel it in my bones. Have you guys had any trouble with it? Also, I've been waking up choking. It's like the barrier between the nose and throat is open and my saliva runs down my wind pipe and makes me wake up choking. I am going to the Dr. on the 14th and this will be one of the things we talk about. I've just raised the head of my bed so gravity is my friend.
Well, it's 3:53 AM so I'd better get off my hiney and try to sleep a bit before I have to get up. Hugs to you all. It's good to chat with you. Jan